# SDR FDEA201401030010

- Difficulty date: January 3, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3531
- Condition: Damaged
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN NICKED & SCRATCHED BETWEEN STRINGERS 26L & 26R BS 1600 - 1620.  REPAIRED IAW EA F-5330-T0305865 PART  1.  REPAIR IS MINOR.
